On the euclidean metric entropy of convex bodies

A. E. Litvak, Vitali D. Milman, A. Pajor, N. Tomczak-Jaegermann

Research output: Chapter in Book/Report/Conference proceedingConference contributionpeer-review

Original languageEnglish
Title of host publicationGeometric Aspects of Functional Analysis
Subtitle of host publicationIsrael Seminar 2004-2005
PublisherSpringer Verlag
Pages221-235
Number of pages15
ISBN (Print)3540720529, 9783540720522
DOIs
StatePublished - 2007

Publication series

NameLecture Notes in Mathematics
Volume1910
ISSN (Print)0075-8434

Cite this